Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.
I've been prescribed metronidazole for a tooth infection after having a wisdom tooth out last week. I only have 4 pills left but am now in a different country and ended up accidentally having a liquor syrup in my coffee. I thought it tasted strange then the kick came and I realised.
I'm so annoyed, I was only in a cafe and I don't hardly ever drink (maybe once a year) and this was a total accidental & lack of translation skills never ordering hazelnut coffee again. Am I ok to take the next dose or best play it safe. I can't find anything on google without a tone of panic and stuck abroad alone until next week.